On the monomiality of groups whose third derived group is trivial.
Journal für die reine und angewandte Mathematik, 0293_0294 (1977), pp. 309-334
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JRAM_1977__0293_0294_151906,
author = {Jan Corstiaan Bioch},
title = {On the monomiality of groups whose third derived group is trivial.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {309--334},
year = {1977},
volume = {0293_0294},
language = {en},
url = {http://geodesic.mathdoc.fr/item/JRAM_1977__0293_0294_151906/}
}
TY - JOUR AU - Jan Corstiaan Bioch TI - On the monomiality of groups whose third derived group is trivial. JO - Journal für die reine und angewandte Mathematik PY - 1977 SP - 309 EP - 334 VL - 0293_0294 UR - http://geodesic.mathdoc.fr/item/JRAM_1977__0293_0294_151906/ LA - en ID - JRAM_1977__0293_0294_151906 ER -
Jan Corstiaan Bioch. On the monomiality of groups whose third derived group is trivial.. Journal für die reine und angewandte Mathematik, 0293_0294 (1977), pp. 309-334. http://geodesic.mathdoc.fr/item/JRAM_1977__0293_0294_151906/